# SDR 4VAA20240129002

- Difficulty date: January 29, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N25UE
- Make and model: Saab 2000SAAB
- Aircraft serial: 055
- Aircraft time: 31,537 hours, 36,025 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: UNKNOWN
- Condition: Leaking
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, THE PILOT EMERGENCY DOOR WAS FOUND TO BE LEAKING WATER. MAINTENANCE OPENED THE PILOT EMERGENCY DOOR, INSPECTED THE SEAL, AND RESECURED. A SPLASH TEST WAS SATISFACTORY, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
